Rearrangement optimization for some elliptic equations

B. Emamizadeh, M. Zivari-Rezapour

Research output: Journal PublicationArticlepeer-review

8 Citations (Scopus)

Abstract

We investigate an optimization problem related to an elliptic (linear and nonlinear) boundary-value problem. The competing objects are elements of a rearrangement class generated by a fixed positive function. The popular case where the generator is a characteristic function is also considered. In this case, the method of the domain derivative is used to obtain a free boundary result.

Original languageEnglish
Pages (from-to)367-379
Number of pages13
JournalJournal of Optimization Theory and Applications
Volume135
Issue number3
DOIs
Publication statusPublished - Dec 2007
Externally publishedYes

Keywords

  • Domain derivative
  • Existence
  • Free boundary
  • Inequalities
  • Optimization
  • Rearrangements
  • Uniqueness

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Rearrangement optimization for some elliptic equations'. Together they form a unique fingerprint.

Cite this